# SDR QXEA200602944

- Difficulty date: November 7, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,911 hours, 9,418 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771410C
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - SLAT FAULT STATUS MESSAGE.  MAINTENANCE FOUND RIGHT WING SLAT DISCONNECT SENSOR COULD NOT BE RIGGED DUE TO A .120" MISMATCH.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, RIGGED SLAT PANEL IAW 27-81-25-820-801-A01.  ALSO, REPLACED THE RIGHT WING OUTER SLAT DISCONNECT SENSOR AT WS 340 IAW CRJ-700 AMM TASK 27-81-39-000/400-802-A01.  RIGGING AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
